MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00043426-199909000-00019

Медицинская библиотека · Journal of pediatric hematology/oncology · 1999

Oral contraceptives: a cause of hyperbilirubinemia in stem cell transplant patients.

Kline R M, Fennewald L, Vore M, Bertolone S J, Hente M L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Conjugated hyperbilirubinemia in the clinical setting of hematopoietic stem cell transplantation can have multiple etiologies that may prompt various therapeutic interventions. Two patients who received short courses of a high-dose estrogen-progesterone combination to treat breakthrough menstrual bleeding during transplant are reported. Conjugated hyperbilirubinemia developed in both patients within days of beginning therapy and resolved after the ethinyl estradiol and norgestrel (Ovral; Pharmacia and Upjohn, Kalamazoo, MI, U.S.A.) was discontinued. In one of the patients, this occurred on three separate occasions during the course of transplantation. Recognizing the cholestatic effect of estrogens during transplantation may prevent unnecessary alterations in therapy beyond the simple discontinuation of these medications.

Для цитирования: Kline R M, Fennewald L, Vore M, Bertolone S J, Hente M L. Oral contraceptives: a cause of hyperbilirubinemia in stem cell transplant patients.. Journal of pediatric hematology/oncology. 1999. DOI: 10.1097/00043426-199909000-00019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.